# SDR DXTA2021091748950

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 11,376 hours, 7,591 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21198863
- Part serial: 67C060
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: PRESSURIZATION CONTROLLER FAULT LIGHT ILLUMINATED IN FLIGHT, ACCOMPANIED BY LIGHT OILY SMELL IN COCKPIT AND CABIN AIR CONDITIONING SYSTEM. APU WAS RUNNING ON GROUND AND UP TO 10,000 FT AGL (T2PL6D008M0Y4).  R & R PRESSURIZATION CONTROL IAW MM 21·31-00 WITH TESTED PARTS. YELLOW FAULT LIGHT WAS STILL PRESENT ON CABIN ALTITUDE CONTROLLER. ALL OTHER CHECKS WERE OK: CABIN PRESSURIZED/DEPRESSURJZED NORMALLY IN MANUAL MODE. CONTACTED MCC AND INSTALLED NEW PRESSURIZATION CONTROL PANEL IAW MM 21·31·00. OPS CHECKS GOOD. COMPLEDTED NJA ECS DUCT BURN OUT TASK CARD TC-680-21-120905M & CE-680 MM 21-21-03. RAN APU BLEED AIR AFTERWARDS WITH NO SMELL NOTED. WATER SEPERATOR LEAK CHECKS GOOD.
